# SDR PNSA970310

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8677N
- Make and model: Piper PA-32-300
- Aircraft serial: 327240021
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6985306
- Condition: Hinge Bent
- Location: Baggage Compt
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE BAGGAGE DOOR OPENED ON APPROACH, REPLACED DOOR.
